# SDR 2008UALA04361

- Difficulty date: August 20, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 51,461 hours, 18,116 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS FOR DOORS 2LT & 4LT ARE INOP.  RE-LAMPED DOORS 2L AND 4L, OPS CHECKED NORMAL.
